# SDR ABXA030062

- Difficulty date: February 7, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,139 hours, 27,065 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Eyebolt
- Part number: 174PH1
- Condition: Worn
- Location: Lr Mlg
- Stage of operation: NR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT MLG WAS MAKING LOUD NOISE DURING RETRACT. ON SERVICE CHECK, FOUND LT MLG RETRACT CYLINGER EYE BOLT HAD EXCESSIVE PLAY.  REWORKED PIN IAW 32-13-0001-001 NEA ON SHOP TRAVELER 5816-01.
